# SDR CALA2018010600074

- Difficulty date: January 6, 2018
- Submitted: January 7, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,125 hours, 16,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N62211
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR IN SKIN CRACK AT ARM/DISARM BELLCRANK AREA DURING REMOVAL OF BELLCRANK. ACCOMPLISHED PERMANENT REPAIR FOR 1 EA CRACK ON R1 DOOR INNER SKIN ARM DISARM/ARM BELLCRANK AREA IAW EC/RA 5210-02950.
